# SDR USAA2013091300004

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 51,062 hours, 18,924 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Board
- Part number: D9259018700000
- Condition: Burned
- Location: Printer
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR REPORTED BY F/A REPORTED AS A BURNING WIRE ODOR IN THE AREA OF ROWS 21 AND 22.  THE ODOR WAS OCCASIONALLY SMELLED IN THE AFT GALLEY BUT ONLY BRIEFLY.  PULLED FWD GALLEY OVHD CB'S FOR AFT WINDOWS AND CEILING WITH NO EFFECT, NO CB'S BLOWN. DIVERTED.  R & R PRINTED CIRCUIT BOARD, 2038VUA AT ROW 22DEF DUE TO SIGNS OF ARCING WITH ELECTRICAL ODOR REF AMM 23-73-49-000-001-A.
